# SDR 95ZZZX1974

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54748
- Make and model: Piper PA-23-250
- Aircraft serial: 277554062
- Engine: Lyc TIO540C1A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gerotor
- Part number: LW15550
- Condition: Seized
- Location: Turbo Scavange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBO SCAVANGE PUMP FAILED.  APPEARS THAT THE ROTOR CRACKED WHICH, IN TURN, SHEARED AN ANTI-ROTATION PIN IN THE PUMP HOUSING IN WHICH THE GEROTOR TURNS.  THE HOUSINGS WERE DAMAGED BY THIS PUMP HOUSING SPINNING, THE TURBO WAS NOT SCAVANGED WITH OIL LEADING TO THE LOSS OVERBOARD OF THE ENGINE OIL.
